# SDR CA140221014

- Difficulty date: February 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,936 hours
- Engine: Pwa PW530A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: TORQUETUBE
- Condition: Cracked
- Location: Nlg Door
- Part time: 3,936 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE INSPECTION FOUND NLG TORQUE TUBE RT ATTACHMENT PLATE.  FORWARD FILLET WELD CRACKED.  NDT, EDDY CURRENT, OF SUSPECTED AREA CARRIED OUT.  CRACKS CONFIRMED.  FURTHER INVESTIGATION CARRIED OUT AND FOUND NLG DOORS MISRIGGED CAUSING EXCESSIVE FORCE BEING APPLIED TO TORQUE TUBE FILLET WELDS.  NLG DOOR RETRACTION SYSTEM RE-RIGGED, TORQUE TUBE REPLACED WITH NEW.
